Formalité des espaces de lacets libres
Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 1, pp. 141-148.
@article{BSMF_1998__126_1_141_0,
     author = {Dupont, Nicolas and Vigu\'e-Poirrier, Micheline},
     title = {Formalit\'e des espaces de lacets libres},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {141--148},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {126},
     number = {1},
     year = {1998},
     doi = {10.24033/bsmf.2323},
     zbl = {0918.55003},
     mrnumber = {99i:55018},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2323/}
}
TY  - JOUR
AU  - Dupont, Nicolas
AU  - Vigué-Poirrier, Micheline
TI  - Formalité des espaces de lacets libres
JO  - Bulletin de la Société Mathématique de France
PY  - 1998
DA  - 1998///
SP  - 141
EP  - 148
VL  - 126
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2323/
UR  - https://zbmath.org/?q=an%3A0918.55003
UR  - https://www.ams.org/mathscinet-getitem?mr=99i:55018
UR  - https://doi.org/10.24033/bsmf.2323
DO  - 10.24033/bsmf.2323
LA  - fr
ID  - BSMF_1998__126_1_141_0
ER  - 
%0 Journal Article
%A Dupont, Nicolas
%A Vigué-Poirrier, Micheline
%T Formalité des espaces de lacets libres
%J Bulletin de la Société Mathématique de France
%D 1998
%P 141-148
%V 126
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2323
%R 10.24033/bsmf.2323
%G fr
%F BSMF_1998__126_1_141_0
Dupont, Nicolas; Vigué-Poirrier, Micheline. Formalité des espaces de lacets libres. Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 1, pp. 141-148. doi : 10.24033/bsmf.2323. http://www.numdam.org/articles/10.24033/bsmf.2323/

[BD] Body (R.), Douglas (R.). - Rational homotopy and unique factorization, Pac. J. Math., 1978, p. 331-338. | MR | Zbl

[DGMS] Deligne (P.), Griffiths (P.), Morgan (J.), Sullivan (D.). - The real homotopy theory for Kähler manifolds, Invent. Math., 1975, p. 245-254. | MR | Zbl

[FH] Félix (Y.), Halperin (S.). - Rational L.-S. category and its applications, Trans. A.M.S., 1982, p. 1-37. | MR | Zbl

[FHT] Félix (Y.), Halperin (S.), Thomas (J.-C.). - Rational homotopy theory, Prépublication du département de Mathématiques de l'Université d'Angers, 1997.

[H] Halperin (S.). - Lectures on minimal models, Mémoire de la Soc. Math. France 9-10, 1983. | Numdam | MR | Zbl

[HS] Halperin (S.), Stasheff (J.D.). - Obstructions to homotopy equivalences, Advances in Math. 32, 1979, p. 233-279. | MR | Zbl

[S] Sullivan (D.). - Infinitesimal computations in Topology, Publ. I.H.E.S. 47, 1977, p. 269-331. | Numdam | MR | Zbl

[VS] Vigué-Poirrier (M.), Sullivan (D.). - The homology theory of the closed geodesic problem, J. Diff. Geometry 11, 1976, p. 633-644. | MR | Zbl

Cited by Sources: